Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

BorntoRun

Veteran Member
  • Content Count

    367
  • Joined

  • Last visited

Community Reputation

1 Neutral

7 Followers

About BorntoRun

  • Rank
    Member
  • Birthday 07/01/1989

Profile Information

  • Gender
    Female
  • Location
    Florida
  • Interests
    Running, Reading, Watching TV, Hanging with Peeps :D

Recent Profile Visitors

2699 profile views
  1. Hi BorntoRun,

    Did the ringing  go away ?

    I had minocycline to treat my acne for 1 month and 10 days (100mg twice a day). I had it for 30 days then I took a rest, then I got the refill and 9 days after the refill, I started feeling ringing in my ear and I stop the med for 2 days, the ringing went away, then I had the med for one more day. The ringing came back  and then I stopped right away. 

    The ringing was like motor sound in the beginning.  It reduces a lot over these four weeks but I can still hear a little bit now. I can feel the ear pressure and motor sound during the first two weeks. The sound started decreasing during the third week. During the fourth week the sound was like 'si si si si' and the motor sound went away completely. Its been four week since I stopped the medicine. 

    I am so worried if the 'si si si si' sound wont go away.

  2. Jeez all these familiar faces. Both good and bad :-/ You look great hun and your attitude is amazing! I'm 8 months post-tane and getting worried because I'm starting to get those *painful* deep cysts again that don't go away forever... it's just frustrating. It seems like eveyrone I know on accutane went on it a second time. **hmph** But the good news is people's second courses are seeming to go well
  3. Hey girl - how you doing now? We must have finished just about the same time and yeah, I was pretty clear for about 8 months too except twice within that 8 month period I had 1 or 2 "big" ones but they'd go away within a week whereas before it would take months. But anyway, it's coming back, slowly but surely. Getting larger ones, taking longer to go away. Got my first one this week where I actually *felt* it throbbing before I ever saw the pimple, which... means it's deep and that hasn't hap
  4. Soooo I finished my accutane course 2 months ago (7/1/2011) and just wanted to post an update for ya'll! Skin: Still relatively clear. I get one pimple a month, and while it's somewhat big it's usually not bad unless I REALLY fuck with it. And sometimes I do.... lol! Side Effects: Those that have GONE AWAY since stopping accutane: 1. Constipation is completely gone (no more blood in poop) although sometimes it still stings to poop 2. Hair loss has stopped, and instead it's getting thicker! 3
  5. Hey girl nice to see you again on here, glad the hair loss wasn't accutane caused! Good luck this time around, it worked wonders for me!
  6. Well... ended month 4 a few days ago. Skin is clear except one embedded clogged pore that's been there since the START of this damn course. It's just hanging out.... Every other one I had at the start has either just gone away or... blown up into something and then gone away. This little guy has just been chillin. Other than that, nothing new for at least a month now. Oh wait, I did have a little pimple ONE day on my chin. Literally it was only there for a day so I almost forgot about it. Ot
  7. Hey Pink! To answer your question, accutane isn't really affecting my running at all anymore. For the first month or two I definitely noticed it. I was WAY more sore than normal. But I think once my body acclimated to the accutane it hasn't really affected me. I also started taking fish oil so I'm not sure if I'm just acclimated now or if the fish oil helped. Either way, I barely notice extra soreness now. Like I told someone else on this forum, make you follow ALL preventative care that you mig
  8. Hey girl! thanks for posting on my log! As far as the running goes I'd say just follow EVERY precaution you've ever NOT had to follow as a normal runner What I mean by that is stretch before/after every run. Make sure you do a warm up and cool down. Ice bath on long runs (if you do those) and foam roll constantly. Also, I take fish oil, it really helps. Your joints are going to ache more and your muscles are going to feel much more beat up but if you follow every precaution you can you should
  9. Woww hey totally been neglecting this log lately. 80 hour weeks are not very good for my attentiveness to this log apparently! Since I need to be in bed soon (I gotta wake up at 5am to run) I'll try to update this as quickly (but thoroughly) as possible. I love that you all love how honest I am, I was worried some would think it's TMI Week 12 Recap: Acne: I got good news and bad news in this department. Good news is that I'm pretty clear and the clogged pore that's been there since before I s
  10. hey girl! Sorry it's taken me so long to get back to your log I work 14 hour days Monday-Friday (and sometimes weekends) so getting on here is hard! I read your story and I think you'll have some amazing result with accutane. I was SO hesitant about it I waited YEARS. Your time has come! If you have crazy side effects just stop the pill, you probably won't be any worse than when you started. I have tinnitus from accutane and it's probably permanent but you know what? I'd rather have ringing i
  11. Awww thank you everyone for your support! Sorry I've been gone for a while, this new career is KILLER. To answer a qusetion I got a while back... no my dermatologist doesn't prefer one brand over another, but I do I can be a little paranoid sometimes. Week 11 Recap Skin: -I've had one inflamed pimple this week and one inflamed pimple last week. However, these have both cleared up and things are looking amazing again. Side Effects: Same as http://www.acne.org/messageboard/index.php...t&p
  12. Awww thanks and I would just start going every other day so you can last your pills until you get your next refill. But no, it's not going to affect your treatment that much unless you go a couple weeks without...
  13. @Katushkinz - yes I definitely have those. I have two that I've had since the start of my course unfortunately and they're still there. I'm hoping eventually they come out. I know I had one at the beginning of my course and about 1 month in it became a big inflamed pimple and went away in like a day. The other two however are still there. I hope they just go away but i feel like they'll be there forever! @donna - thanks girl
  14. Oh yes, by law they are required to be the exact same. However, another girl on here's dermatologist ONLY lets her have clavaris and my derm always writes out the script for clavaris. And then the ONE month I'm on amnesteem I break out a little. Yes this could all just be coincidence but when it comes to acne, I never discount ANY theory! lol I realize I'm being paranoid but oh well . Maybe it's the fact that the amnesteem comes in gelcaps and I feel they are not as sturdy as the capsules clava
  15. Month 2 / Week 9 Recap Combined: I can't believe I'm already in month 3!! Acne: -Couple new pimples, including one rather large one but healed fast. Since I basically got no pimples my first month I'm wondering if this is because I'm on Amnesteem. I heard someone on here say it doesn't work as well as Clavaris and I think I'm paranoid now. I got month 3 in the Clavaris brand just to be safe. I felt like it worked better. -Still some blocked pores which I'm afraid will turn into pimples at som
×